Signal Artifact/Noise (1036); Impedance Problem (2950)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, during patient ecog review, an unusual signal was observed on the left depth lead (implanted (b)(6) 2022).During the lead revision procedure, it was observed the lead had a physical break near the burr hole cover.Unfortunately, the surgeon cut the lead at the exact spot of the fracture.There is no indication of the cause of the lead break.
Additional Manufacturer Narrative
(b)(4).Neuropace is pending return of the explanted product.